# SDR SWIA201127961

- Difficulty date: September 16, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 12,933 hours, 7,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK,  LEFT FS 274 BEAM CRACKED AND BUCKLED.   REPAIRED PER REO.
